# SDR 99UAL900616

- Difficulty date: November 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Component: Diehl Gmbh &, 321454
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILS EPSU COM L.  *S/D*  EMERGENCY POWER SUPPLY UNIT (11WL) WAS FOUND FAULTED DURING TEST WITH MESSAGE EPSU COM L SHOWN.  THE UNIT WAS REPLACED AND CHECKED NORMAL.
